# SDR 96ZZZX2297

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9220T
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608016
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961355
- Condition: Damaged
- Location: Engine Rt Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W PIPER SB NR 960, RIGHT REAR ENGINE MOUNT RUBBER ISOLATOR WAS FOUND BADLY DETERIORATED.  THE MOUNT IS IN CLOSE PROXIMITY TO THE EXHAUST SYSTEM AND EXCESSIVE HEAT IS SUSPECTED AS THE CAUSE.  THE PARTS MANUAL CALLS OUT A HEAT SHIELD FOR THE LEFT REAR MOUNT, BUT NONE FOR THE RIGHT.  A CALL TO PIPER CONFIRMED THERE IS NO HEAT SHIELD FOR THE RIGHT REAR MOUNT.  SOME TYPE OF HEAT SHIELD SHOULD BE INSTALLED TO PREVENT THIS TYPE OF DETERIORATION.
